KOPS - The Institutional Repository of the University of Konstanz

Non-existence of degree bounds for weighted sums of squares representations

Non-existence of degree bounds for weighted sums of squares representations

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

SCHEIDERER, Claus, 2005. Non-existence of degree bounds for weighted sums of squares representations. In: Journal of Complexity. 21(6), pp. 823-844. ISSN 0885-064X. Available under: doi: 10.1016/j.jco.2005.04.001

@article{Scheiderer2005Nonex-23299, title={Non-existence of degree bounds for weighted sums of squares representations}, year={2005}, doi={10.1016/j.jco.2005.04.001}, number={6}, volume={21}, issn={0885-064X}, journal={Journal of Complexity}, pages={823--844}, author={Scheiderer, Claus} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/23299"> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:issued>2005</dcterms:issued> <dc:contributor>Scheiderer, Claus</dc:contributor> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-05-15T07:50:20Z</dc:date> <dc:language>eng</dc:language> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <dcterms:title>Non-existence of degree bounds for weighted sums of squares representations</dcterms:title> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-05-15T07:50:20Z</dcterms:available> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/23299"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:bibliographicCitation>Journal of Complexity ; 21 (2005), 6. - S. 823-844</dcterms:bibliographicCitation> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:rights>terms-of-use</dc:rights> <dc:creator>Scheiderer, Claus</dc:creator> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account